Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 75, Number 255

All articles in this issue are freely accessible.

Error reduction and convergence for an adaptive mixed finite element method
Carsten Carstensen and R. H. W. Hoppe.
Math. Comp. 75 (2006), 1033-1042
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2219017
Analysis of some low order quadrilateral Reissner-Mindlin plate elements
Pingbing Ming and Zhong-ci Shi.
Math. Comp. 75 (2006), 1043-1065
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2219018
Pointwise error estimates for discontinuous Galerkin methods with lifting operators for elliptic problems
Johnny Guzmán.
Math. Comp. 75 (2006), 1067-1085
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2219019
Locking-free adaptive discontinuous Galerkin FEM for linear elasticity problems
Thomas P. Wihler.
Math. Comp. 75 (2006), 1087-1102
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2219020
High order finite volume schemes based on reconstruction of states for solving hyperbolic systems with nonconservative products. Applications to shallow-water systems
Manuel Castro, José M. Gallardo and Carlos Parés.
Math. Comp. 75 (2006), 1103-1134
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2219021
Parameter-uniform finite difference schemes for singularly perturbed parabolic diffusion-convection-reaction problems
E. O'Riordan, M. L. Pickett and G. I. Shishkin.
Math. Comp. 75 (2006), 1135-1154
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2219022
A variant of the level set method and applications to image segmentation
Johan Lie, Marius Lysaker and Xue-Cheng Tai.
Math. Comp. 75 (2006), 1155-1174
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2219023
The boundaries of the solutions of the linear Volterra integral equations with convolution kernel
Ismet Özdemir and Ö. Faruk Temizer.
Math. Comp. 75 (2006), 1175-1199
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2219024
The stability of modified Runge-Kutta methods for the pantograph equation
M. Z. Liu, Z. W. Yang and Y. Xu.
Math. Comp. 75 (2006), 1201-1215
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2219025
Integral formulas for Chebyshev polynomials and the error term of interpolatory quadrature formulae for analytic functions
Sotirios E. Notaris.
Math. Comp. 75 (2006), 1217-1231
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2219026
Quadrature methods for multivariate highly oscillatory integrals using derivatives
Arieh Iserles and Syvert P. Nørsett.
Math. Comp. 75 (2006), 1233-1258
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2219027
On the optimal convergence rate of universal and nonuniversal algorithms for multivariate integration and approximation
Michael Griebel and Henryk Wozniakowski.
Math. Comp. 75 (2006), 1259-1286
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2219028
Optimal $C^{2}$ two-dimensional interpolatory ternary subdivision schemes with two-ring stencils
Bin Han and Rong-Qing Jia.
Math. Comp. 75 (2006), 1287-1308
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2219029
Table of integrals of squared Jacobian elliptic functions and reductions of related hypergeometric $R$-functions
B. C. Carlson.
Math. Comp. 75 (2006), 1309-1318
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2219030
Wavelets on manifolds: An optimized construction
Angela Kunoth and Jan Sahner.
Math. Comp. 75 (2006), 1319-1349
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2219031
Low rank update of singular values
Delin Chu and Moody Chu.
Math. Comp. 75 (2006), 1351-1366
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2219032
Limiting set of second order spectra
Lyonell Boulton.
Math. Comp. 75 (2006), 1367-1382
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2219033
On perturbation of roots of homogeneous algebraic systems
S. Tanabé and M. N. Vrahatis.
Math. Comp. 75 (2006), 1383-1402
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2219034
Convergent iterative schemes for time parallelization
Izaskun Garrido, Barry Lee, Gunnar E. Fladmark and Magne S. Espedal.
Math. Comp. 75 (2006), 1403-1428
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2219035
Spectral residual method without gradient information for solving large-scale nonlinear systems of equations
William La Cruz, José Mario Martínez and Marcos Raydan.
Math. Comp. 75 (2006), 1429-1448
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2219036
Computing the Ehrhart quasi-polynomial of a rational simplex
Alexander Barvinok.
Math. Comp. 75 (2006), 1449-1466
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2219037
Five-dimensional $K$-optimal lattice rules
J. N. Lyness and Tor Sørevik.
Math. Comp. 75 (2006), 1467-1480
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2219038
Quadratic class numbers and character sums
Andrew R. Booker.
Math. Comp. 75 (2006), 1481-1492
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2219039
Integer points on the curve $Y^{2}=X^{3}±p^{k}X$
Konstantinos A. Draziotis.
Math. Comp. 75 (2006), 1493-1505
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2219040
Dependency of units in number fields
Claus Fieker and Michael E. Pohst.
Math. Comp. 75 (2006), 1507-1518
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2219041
The nonexistence of nonsolvable octic number fields ramified only at one small prime
Lesseni Sylla.
Math. Comp. 75 (2006), 1519-1526
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2219042
Integer transfinite diameter and polynomials with small Mahler measure
Valérie Flammang, Georges Rhin and Jean-Marc Sac-Épée.
Math. Comp. 75 (2006), 1527-1540
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2219043
Littlewood polynomials with high order zeros
Daniel Berend and Shahar Golan.
Math. Comp. 75 (2006), 1541-1552
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2219044
Computing the arithmetic genus of Hilbert modular fourfolds
H. G. Grundman and L. E. Lippincott.
Math. Comp. 75 (2006), 1553-1560
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2219045
The group of Weierstrass points of a plane quartic with at least eight hyperflexes
Martine Girard.
Math. Comp. 75 (2006), 1561-1583
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2219046
Practical solution of the Diophantine equation $y^{2} = x(x+2^{a}p^{b})(x-2^{a}p^{b})$
Konstantinos Draziotis and Dimitrios Poulakis.
Math. Comp. 75 (2006), 1585-1593
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2219047

Reviews and Descriptions of Tables and Books

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Finite elements and fast iterative solvers with applications in incompressible fluid dynamics, by Howard Elman, David Silvester and Andy Wathen.
Reviewer: Barry Lee
Math. Comp. 75 (2006), 1595-1597
Review information
Full-text PDF Free Access
Probability and computing randomized algorithms and probabilistic analysis, by Michael Mitzenmacher and Eli Upfal.
Reviewer: Harald Niederreiter
Math. Comp. 75 (2006), 1595-1597
Review information
Full-text PDF Free Access